Hi Veebo....unfortunately, waiting is the worst part...but it's hopeful you seeing the new GI so that he can find definitive reason for the bleeding..I may have missed it while reading, but I don't think it's a side effect of the med. Regarding the diarrhea, it's possible that the combo of the metformin and hormones related to periods might have an influence on the cycling of yr symptoms.
I found this link on metformin and PCOS for anyone who might be interested...especially since it's a med used for diabetes.
How were you diagnosed for PCOS....do you also have endometriosis?
Please keep us posted as to what's going on. Do your research and compilate questions so that you make sure you'll be getting the proper testing. A colonoscopy would be the first thing on my list..with biopsies as well as stool samples.
*Heather*Status:mini flare June 23* 6asacol daily+ Salofalk (tapered every 4th night)
~diagnosed January 1989 UC (proctosigmoiditis)
~5ASA: Asacol + Salofalk enemas (increase for flares tapered to maintenance)
~Bentylol (dicyclomine) 20mg as needed
~Probiotic 2 (Natural Factors Protec) + 1 (Primadophilus Reuteri) at bedtime
~Natural Factors Multi Digestive Enzymes with supper
~Ranitidine,Pariet (reflux) Effexor XR 75mg; Pulmicort/Airomir (asthma)
~URSO for PSC (or PBC) 500mg X 2 daily (LFTs back to NORMAL!!)
My doc's logic.. "TREAT (FROM)BOTH ENDS" worth it !!!